IJPAM: Volume 84, No. 1 (2013)
OF ROGERS RAMANUJAN CONTINUED FRACTION
Department of Informatics
Aristotle University of Thessaloniki
Abstract. In previous article we have considered attached to elliptic singular moduli kr, the parameter wr, in which if one knows its value then can evaluate explicit the elliptic singular moduli and the fifth degree singular moduli k25r in radicals. In the present article we give modular equations of this parameter wr and a table of some lower values and use this parameter to solve the Rogers-Ramanujan continued fraction.
Received: January 14, 2013
AMS Subject Classification: 11Y65, 11A55, 35J75, 33E05
Key Words and Phrases: modular equations, singular moduli, continued fractions, Ramanujan, algebraic equations, algebraic numbers, elliptic functions
Download paper from here.
DOI: 10.12732/ijpam.v84i1.12 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395